RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Soltanov, Kamal Nesir oglu

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:425
Abstract pages:931
Full texts:357
References:138
Professor
Doctor of physico-mathematical sciences (1994)
Birth date: 19.03.1949
E-mail: ,
Keywords: Solvability of nonlinear equations and inclusions, Theorems on fixed-point, Behavior of solutions

Subject:

Nonlinear Functional Analysis, Nonlinear Diff. and Operator- Diff. Equations, Fixed-Point Theory


http://www.mathnet.ru/eng/person12040
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191796

Publications in Math-Net.Ru
2015
1. Kamal N. Soltanov, “Some Remarks on Nonlinear Hyperbolic Equation”  mathnet
2002
2. K. N. Soltanov, E. B. Novruzov, “On a free boundary problem”, Izv. RAN. Ser. Mat., 66:4 (2002),  155–176  mathnet  mathscinet  zmath; Izv. Math., 66:4 (2002), 807–827  scopus
1999
3. K. N. Soltanov, “On Equations With Continuous Mappings in Banach Spaces”, Funktsional. Anal. i Prilozhen., 33:1 (1999),  87–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:1 (1999), 76–79  isi
1993
4. K. N. Soltanov, “Existence and nonexistence of a global solution of some nonlinear elliptic-parabolic equations”, Differ. Uravn., 29:4 (1993),  646–661  mathnet  mathscinet; Differ. Equ., 29:4 (1993), 550–563
5. K. N. Soltanov, “On nonlinear equations of the form $F(x,u,Du,\Delta u)=0$”, Mat. Sb., 184:11 (1993),  131–160  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 80:2 (1995), 367–392  isi
1986
6. K. N. Soltanov, “Nonlinear mappings and the solvability of nonlinear equations”, Dokl. Akad. Nauk SSSR, 289:6 (1986),  1318–1323  mathnet  mathscinet  zmath
1984
7. K. N. Soltanov, “On the theory of normal solvability of nonlinear equations”, Dokl. Akad. Nauk SSSR, 278:1 (1984),  42–46  mathnet  mathscinet  zmath
8. K. N. Soltanov, “Some embedding theorems and their applications to nonlinear equations”, Differ. Uravn., 20:12 (1984),  2181–2184  mathnet  mathscinet  zmath
1982
9. K. N. Soltanov, “Solvability of some parabolic problems with nonlinearities, growing faster than a power”, Mat. Zametki, 31:6 (1982),  909–923  mathnet  mathscinet  zmath; Math. Notes, 31:6 (1982), 459–466  isi
1980
10. K. N. Soltanov, “Solvability of some nonlinear parabolic problems”, Differ. Uravn., 16:5 (1980),  882–887  mathnet  mathscinet  zmath
1975
11. K. N. Soltanov, “Periodic solutions of some nonlinear parabolic equations with an implicit degeneracy”, Dokl. Akad. Nauk SSSR, 222:2 (1975),  291–294  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019